# SDR TWAA0103101

- Difficulty date: February 16, 2001
- Submitted: February 16, 2001
- Operation: Air carrier
- Aircraft: N602TW
- Make and model: Boeing 767231
- Aircraft serial: 22565
- Aircraft time: 74,349 hours, 16,815 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 582243
- Condition: Discharged
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS ON RT SIDE OF CABIN ROWS 11 THRU 16 ILLUMINATED INTERMITTENTLY.  REPLACED THE POWER SUPPLY.  CHECK-C 11-29-00 LAX.
